# SDR CALA2022011000073

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,557 hours, 27,015 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5348006229600
- Condition: None
- Location: Fr66
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AD 2018-03-12) L/H FR66 DOOR STOP #7 TOP AND BOTTOM O/B HOLES H AVE OVALITY. DOOR STOP #3 BOTTOM I/B HOLE HAS A REJECTABLE DAMAG E INDICATION. DOOR STOP #1 TOP O/B HOLE HAS A CRACK INDICATION,B OTTOM O/B HOLE HAS OVALITY REPAIRED L/H FR66 DOOR STOPS IAW EC/RA 5341-01293 EMP# V935774 W ORK ACCOMPLISHED AT ST ENGINEERING AEROSPACE OF MOBILE AT BFM ON NR#0018907
